MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 1LYRTR 16FR10ML100%SILTMPS SNP

MEDLINE INDUSTRIES, LP; 1LYRTR 16FR10ML100%SILTMPS SNP
Catalog Number URO175816TS
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 08/17/2024 the foley catheter became clogged requiring the catheter to be replaced.Per the facility the foley catheter was flushed every 4 hours and sediment was noted in the urine.The facility was not able to provide a duration for how long the foley catheter was in the patient at the time of clogging.No additional information was provided related to the reported incident.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 08/17/2024 the foley catheter became clogged requiring the catheter to be replaced.

Common Device Name
1LYRTR 16FR10ML100%SILTMPS SNP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key20224887
Report Number1417592-2024-00850
Device Sequence Number12572722
Product Code PPB
UDI-Device Identifier40193489988513
UDI-Public40193489988513
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO175816TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale